MathSciNet Relay Station
MathSciNet bibliographic data
MR809468 52A20 (52A40)
Eckhoff, Jürgen An upper-bound theorem for families of convex sets. Geom. Dedicata 19 (1985), no. 2, 217–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement